# SDR FDEA201004121165

- Difficulty date: April 12, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC13164
- Condition: Gouged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AILERON, UPPER INBD EDGE IS WORN AND GOUGED. CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS (ORIGINAL 0.040; REMAINING 0.022 IAW SRM 57-00-01, VOL I.  REMOVED SKIN PANEL IAW SRM 51-35-01, VOL II.  FABRICATED SKIN PANEL IAW DWG ARC 1316, REV "C".  PERFORMED PENETRANT INSP IAW BSOPM 20-20-02.  NO DEFECTS NOTED.  PRIMED IAW SRM 51-21-01, VOL II.  INSTALLED SKIN PANEL IAW SRM 51-35-01, VOL II AND DWG ARC 1316, REV "C".
